# SDR SWIA201231313

- Difficulty date: July 18, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,964 hours, 18,776 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WHILE SELECTING GEAR UP.  (FLT 4809)  REPLACED MAIN LANDING GEAR SELECTOR VALVE.  P/N ON 750005000  S/N OFF 0936
